Go to content
UR Home

Generalized adding-up in systems of regression equations

Haupt, Harry and Oberhofer, Walter (2006) Generalized adding-up in systems of regression equations. Economics Letters 92 (2), pp. 263-269.

Full text not available from this repository.

at publisher (via DOI)


This paper clarifies the invariance issue of deletion choice arising in singular systems of linear regression equations, where the singularity is caused by exact linear restrictions on the endogenous variables, adding-up to a predetermined aggregate. In a quite general context allowing for additional exogenous restrictions, collinearities and generalized adding-up, we propose an estimator which circumvents the need for generalized inverses.

Export bibliographical data

Item Type:Article
Date:August 2006
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Identification Number:
Keywords:Systems of regressions; Panel data; Adding-up; GLS; FGLS
Dewey Decimal Classification:300 Social sciences > 330 Economics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Deposited On:01 Aug 2006
Last Modified:05 Aug 2009 13:22
Item ID:218
Owner Only: item control page
  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759